Alert archive / Illinois / Wind Chill Advisories in 2009
Wind Chill Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 3, 2009, 3:25 PM CST for 10 counties in Illinois. It took effect at Feb 3, 2009, 9:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2009, 3:25 PM CST (21:25 UTC)
- In effect from
- Feb 3, 2009, 9:00 PM CST
- Expired
- Feb 4, 2009, 3:15 AM CST
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KILX 032125 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CST TUE FEB 3 2009 ...BITTER COLD WIND CHILLS EXPECTED AGAIN TONIGHT AND WEDNESDAY MORNING... ILZ027>031-036>038-040-041-040300- /O.NEW.KILX.WC.Y.0003.090204T0300Z-090204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 325 PM CST TUE FEB 3 2009 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY FOR WIND CHILL...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST WEDNESDAY. TEMPERATURES WILL FALL QUICKLY INTO THE SINGLE DIGITS BEFORE MIDNIGHT ON THEIR WAY TO LOWS FROM ZERO TO 5 BELOW. NORTHWEST WINDS OF 10 TO 15 MPH WILL COMBINE WITH THE BITTER COLD TO PRODUCE WIND CHILL VALUES BETWEEN 15 BELOW AND 20 BELOW ZERO TONIGHT AND WEDNESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ CHURCHILL
3 follow-up statements
000 WWUS43 KILX 040235 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 835 PM CST TUE FEB 3 2009 ...BITTER COLD WIND CHILLS EXPECTED AGAIN TONIGHT AND WEDNESDAY MORNING... ILZ027>031-036>038-040-041-040645- /O.CON.KILX.WC.Y.0003.090204T0300Z-090204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 835 PM CST TUE FEB 3 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY. TEMPERATURES WILL FALL QUICKLY INTO THE SINGLE DIGITS BEFORE MIDNIGHT ON THEIR WAY TO LOWS FROM ZERO TO 5 BELOW. NORTHWEST WINDS OF 10 TO 15 MPH WILL COMBINE WITH THE BITTER COLD TO PRODUCE WIND CHILL VALUES BETWEEN 15 BELOW AND 20 BELOW ZERO TONIGHT AND WEDNESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KILX 040552 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1152 PM CST TUE FEB 3 2009 ...BITTER COLD WIND CHILLS EXPECTED AGAIN TONIGHT AND WEDNESDAY MORNING... ILZ027>031-036>038-040-041-041000- /O.CON.KILX.WC.Y.0003.000000T0000Z-090204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 1152 PM CST TUE FEB 3 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY. TEMPERATURES WILL FALL QUICKLY INTO THE SINGLE DIGITS BEFORE MIDNIGHT ON THEIR WAY TO LOWS FROM ZERO TO 5 BELOW. NORTHWEST WINDS OF 10 TO 15 MPH WILL COMBINE WITH THE BITTER COLD TO PRODUCE WIND CHILL VALUES BETWEEN 15 BELOW AND 20 BELOW ZERO TONIGHT AND WEDNESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KILX 040915 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 315 AM CST WED FEB 4 2009 ...WIND CHILL ADVISORY CANCELED THIS MORNING... .WIND CHILLS WILL BE AS COLD AS 10 TO 15 BELOW ZERO THROUGH 9 AM WITH THE COLDEST READINGS FROM I-74 NORTH. ILZ027>031-036>038-040-041-041015- /O.CAN.KILX.WC.Y.0003.000000T0000Z-090204T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 315 AM CST WED FEB 4 2009 ...WIND CHILL ADVISORY IS CANCELED THIS MORNING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELED THE WIND CHILL ADVISORY THIS MORNING. TEMPERATURES GETTING DOWN TO NEAR ZERO ALONG WITH NORTHWEST WINDS OF 7 TO 15 MPH WILL GENERATE WIND CHILLS AS COLD AS 10 TO 15 BELOW ZERO THROUGH 9 AM. THE COLDEST WIND CHILLS WILL BE FROM I-74 NORTH ESPECIALLY AROUND BLOOMINGTON/NORMAL. $$ KH
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 3:01 PM CST, 24 minutes earlier.
Area forecast discussion, Feb 3, 3:01 PM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CST TUE FEB 3 2009 .DISCUSSION... ISSUED 301 PM CST TUE FEB 3 2009 SHORT TERM...TONIGHT THROUGH FRIDAY... UPPER LOW OVER OHIO HAS ITS DEEP CYCLONIC FLOW EXTENDING WESTWARD THROUGH ILLINOIS...WITH WRAP-AROUND FLURRIES CONTINUING OVER THE EAST THROUGH THIS EVENING BEFORE EXITING BY DAWN WEDNESDAY. THE DRY FLUFFY SNOW THAT FELL EARLIER TODAY IS ALSO BLOWING AROUND ALOT THIS AFTERNOON IN THE EAST WHERE VISIBILITIES ARE BEING REDUCED IN OPEN AREAS. THE BLOWING SNOW SHOULD DECREASE EARLY THIS EVENING AS WIND GUSTS DECREASE. HIGH PRESSURE OVER THE PLAINS THIS AFTERNOON WILL MOVE EAST AND BE CENTERED OVER ILLINOIS BY 00Z THU. THERE SHOULD STILL BE ENOUGH OF A PRESSURE GRADIENT TONIGHT AND WEDNESDAY MORNING TO PRODUCE WIND CHILLS -15 TO -20 TO THE NORTH OF A RUSHVILLE TO BLOOMINGTON LINE... SO WILL ISSUE A WIND CHILL ADVISORY FOR THOSE AREAS UNTIL NOON WEDNESDAY. AIR TEMPERATURES OVER THE NORTH FOR LOWS THIS MORNING RANGED FROM 4 ABOVE TO 2 BELOW ZERO...AND EXPECT READINGS A LITTLE LOWER THAN THAT TONIGHT. TEMPERATURES WILL THEN STRUGGLE INTO THE TEENS WEDNESDAY AIDED SOMEWHAT BY THE WEAK EARLY FEBRUARY SUN. SINGLE-DIGIT LOWS WILL BE LIKELY OVER THE EAST AGAIN WEDNESDAY NIGHT AS CALM WINDS AND CLEAR SKIES ALLOW TEMPS TO PLUNGE...ESPECIALLY BEFORE MIDNIGHT. SOME RETURN FLOW OVER THE WESTERN AREAS OVERNIGHT WEDNESDAY NIGHT SHOULD KEEP MINS OVER THERE IN THE LOWER TEENS. THURSDAY AND FRIDAY WILL SEE STRONG WARM ADVECTION IN THE WAKE OF THE SURFACE HIGH AS SOUTH/SOUTHWESTERLY WINDS BRING IN MILDER AIR. HIGHS INTO THE MID 40S WILL BE LIKELY IN THE WEST THURSDAY...WITH MID 40S TO LOWER 50S COMMON EVERYWHERE ON FRIDAY. LONG TERM...SATURDAY THROUGH TUESDAY... LONG TERM FORECAST WILL CONTINUE TO RIDE ON THE EVOLUTION OF A COLD FRONT THAT IS EXPECTED TO TURN STATIONARY OVER THE MIDWEST THIS WEEKEND UNDER GENERALLY SOUTHWEST FLOW ALOFT. ALTHOUGH IT LOOKS LIKE IT WILL BE A WET PERIOD...ALL OF THE WARM ADVECTION PRECEDING THE FRONT SHOULD MAKE THINGS RAINY INSTEAD OF SNOWY. SO FAR...THE GFS AND ECMWF CONTINUE TO AGREE THAT THE INITIAL SHORTWAVE WILL PUSH A SURFACE LOW FROM THE PLAINS ON FRIDAY INTO THE GREAT LAKES BY EARLY SATURDAY. THE TRAILING COLD FRONT IS THEN FORECAST TO PUSH INTO ILLINOIS SATURDAY...BUT HOW FAR IT PENETRATES SOUTHWARD AND WHERE IT BECOMES QUASI-STATIONARY UNDER THE SOUTHWEST UPPER FLOW IS STILL UNCERTAIN. MOST LIKELY SCENERIO AT THIS POINT IS FOR THE FRONT TO STALL OUT OVER SOUTHERN ILLINOIS THEN MOVE NORTH AHEAD OF THE NEXT SURFACE/UPPER WAVE ON MONDAY. THEREFORE NORTHERN ILLINOIS SHOULD HAVE A RELATIVE LU.AVIATION... ISSUED 1100 AM CST TUE FEB 3 2009 MAJOR ISSUES FOR AVIATION FORECAST WILL BE THE STRONG NWRLY GUSTY WINDS THROUGH THE AFTERNOON...AS WELL AS REDUCED VISBYS FROM SOME LIGHT SN AND BLSN IN CMI AND BMI WHERE SOME SCATTERED SHOWERS ARE PERSISTING WITH FLOW OFF OF LAKE MICHIGAN. ANOTHER DISTURBANCE MOVING THROUGH THE REGION OVERNIGHT MAY BRING BACK THE LOW CLOUDS UNTIL THE MORNING HOURS FOR PARTS OF THE AREA. HAVE BEEN SOMEWHAT OPTIMISTIC IN KEEPING THE CONDITIONS VFR THROUGH THE FIRST HALF OF TOMORROW. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 9 PM TONIGHT UNTIL NOON WEDNESDAY FOR ILZ027>031-036>038-040>041. &&
Hazardous weather outlook, Feb 3, 2:53 PM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 253 PM CST TUE FEB 3 2009 ILZ027>031-036>038-040>057-061>063-066>068-071>073-041200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 253 PM CST TUE FEB 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY COLD WIND CHILLS OF 10 BELOW TO 15 BELOW ZERO ARE EXPECTED AGAIN LATER TONIGHT...DESPITE LIGHTER NORTHWEST WINDS BETWEEN 10 AND 15 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BITTERLY COLD WIND CHILLS OF 10 BELOW TO 15 BELOW ZERO ARE EXPECTED TO LINGER WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Feb 3, 9:27 AM CST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 AM CST TUE FEB 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 NNE ARROWSMITH 40.46N 88.62W
02/03/2009 M1.5 INCH MCLEAN IL MESONET
COCORAHS
0700 AM SNOW 1 NW DANVILLE 40.15N 87.63W
02/03/2009 M1.5 INCH VERMILION IL MESONET
COCORAHS
0700 AM SNOW 3 SSE HENNING 40.27N 87.68W
02/03/2009 M1.0 INCH VERMILION IL MESONET
COCORAHS
0700 AM SNOW MOUNT ZION 39.78N 88.88W
02/03/2009 M1.1 INCH MACON IL MESONET
COCORAHS
0700 AM SNOW 1 SSE PEORIA 40.73N 89.60W
02/03/2009 M1.0 INCH PEORIA IL MESONET
COCORAHS
&&
25Local storm report, Feb 3, 9:28 AM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
928 AM CST TUE FEB 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM SNOW ALTONA 41.12N 90.16W
02/03/2009 M1.6 INCH KNOX IL CO-OP OBSERVER
0315 AM SNOW 2 SW BLOOMINGTON 40.46N 89.00W
02/03/2009 E1.5 INCH MCLEAN IL NWS EMPLOYEE
0400 AM SNOW OGDEN 40.12N 87.96W
02/03/2009 M1.0 INCH CHAMPAIGN IL MESONET
MODERATE SNOW AND BLOWING SNOW WITH VISIBILITY NEAR 1/4
MILE
0500 AM SNOW 4 NE NORMAL 40.56N 88.95W
02/03/2009 M2.0 INCH MCLEAN IL CO-OP OBSERVER
0500 AM SNOW DANVILLE 40.14N 87.62W
02/03/2009 M2.0 INCH VERMILION IL EMERGENCY MNGR
0550 AM SNOW OGDEN 40.12N 87.96W
02/03/2009 M1.3 INCH CHAMPAIGN IL CO-OP OBSERVER
0600 AM SNOW URBANA 40.11N 88.21W
02/03/2009 M1.0 INCH CHAMPAIGN IL MESONET
0600 AM SNOW RANKIN 40.46N 87.90W
02/03/2009 M1.5 INCH VERMILION IL CO-OP OBSERVER
0600 AM SNOW 3 NE BLOOMINGTON 40.51N 88.93W
02/03/2009 M1.8 INCH MCLEAN IL NWS EMPLOYEE
0600 AM SNOW LAWRENCEVILLE 38.73N 87.69W
02/03/2009 M1.0 INCH LAWRENCE IL CO-OP OBSERVER
0700 AM SNOW BIRDS 38.84N 87.67W
02/03/2009 M1.0 INCH LAWRENCE IL MESONET
0700 AM SNOW MORTON 40.61N 89.47W
02/03/2009 M1.1 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM SNOW 2 N HOMER 40.06N 87.96W
02/03/2009 M1.0 INCH CHAMPAIGN IL MESONET
0700 AM SNOW MOUNT ZION 39.78N 88.88W
02/03/2009 M1.1 INCH MACON IL MESONET
COCORAHS
0700 AM SNOW 3 SSE HENNING 40.27N 87.68W
02/03/2009 M1.0 INCH VERMILION IL MESONET
COCORAHS
0700 AM SNOW 1 NW DANVILLE 40.15N 87.63W
02/03/2009 M1.5 INCH VERMILION IL MESONET
COCORAHS
0700 AM SNOW 1 NNE ARROWSMITH 40.46N 88.62W
02/03/2009 M1.5 INCH MCLEAN IL MESONET
COCORAHS
0700 AM SNOW MAHOMET 40.19N 88.40W
02/03/2009 M1.0 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM SNOW 2 NE BLOOMINGTON 40.50N 88.95W
02/03/2009 M1.0 INCH MCLEAN IL NWS EMPLOYEE
0.06 LIQUID
0700 AM SNOW NEOGA 39.32N 88.45W
02/03/2009 M1.1 INCH CUMBERLAND IL CO-OP OBSERVER
0700 AM SNOW HENRY 41.11N 89.36W
02/03/2009 M1.0 INCH MARSHALL IL EMERGENCY MNGR
0700 AM SNOW 5 NW SIDELL 39.96N 87.89W
02/03/2009 M2.0 INCH VERMILION IL CO-OP OBSERVER
0700 AM SNOW 1 N MACKINAW 40.55N 89.36W
02/03/2009 M1.2 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM SNOW ROANOKE 40.80N 89.20W
02/03/2009 M1.0 INCH WOODFORD IL CO-OP OBSERVER
0700 AM SNOW 1 SSE PEORIA 40.73N 89.60W
02/03/2009 M1.0 INCH PEORIA IL MESONET
COCORAHS
0745 AM SNOW 3 W BISMARCK 40.27N 87.66W
02/03/2009 M1.0 INCH VERMILION IL MESONET
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT...
INCHES LOCATION COUNTY TIME
------ ------------------- ----------- -------
2.00 5 NW SIDELL VERMILION 0700 AM
2.00 DANVILLE VERMILION 0500 AM
2.00 4 NE NORMAL MCLEAN 0500 AM
1.80 3 NE BLOOMINGTON MCLEAN 0600 AM
1.60 ALTONA KNOX 1205 AM
1.50 1 NNE ARROWSMITH MCLEAN 0700 AM
1.50 1 NW DANVILLE VERMILION 0700 AM
1.50 RANKIN VERMILION 0600 AM
1.50 2 SW BLOOMINGTON MCLEAN 0315 AM
1.30 OGDEN CHAMPAIGN 0550 AM
1.20 1 N MACKINAW TAZEWELL 0700 AM
1.10 NEOGA CUMBERLAND 0700 AM
1.10 MOUNT ZION MACON 0700 AM
1.10 MORTON TAZEWELL 0700 AM
1.00 3 W BISMARCK VERMILION 0745 AM
1.00 1 SSE PEORIA PEORIA 0700 AM
1.00 ROANOKE WOODFORD 0700 AM
1.00 HENRY MARSHALL 0700 AM
1.00 2 NE BLOOMINGTON MCLEAN 0700 AM
1.00 MAHOMET CHAMPAIGN 0700 AM
1.00 3 SSE HENNING VERMILION 0700 AM
1.00 2 N HOMER CHAMPAIGN 0700 AM
1.00 BIRDS LAWRENCE 0700 AM
1.00 LAWRENCEVILLE LAWRENCE 0600 AM
1.00 URBANA CHAMPAIGN 0600 AM
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:01 AM CST | Wind Chill Advisory | ILX | Fulton, Knox, Marshall, Peoria, Schuyler, Stark | 7 hr |
Nearby
Wind Chill Advisories in Illinois, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.